# SDR JJBA20250917025

- Difficulty date: September 3, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, RH DIGITAL AT FR20 FOUND CORRODED. AT CF1 RH DIGITAL AT FR 20 DIGITAL CORRODED OUT OF LIMIT. AT CF1 RH DIGITAL AT FR DIGITAL REMOVED AND INSTALLED.
